# SDR UPS00233163

- Difficulty date: June 23, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6933321
- Condition: Cracked
- Location: Nr 8 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI.  NR 8 FLAP TRACK SECOND RIB FROM FWD END, CRACKED ON MID FAIRING.     RIB REPLACED IAW DRAWING NR 65-21796.
